# SDR SWIA202055881

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LOWER INNER STRAP BELOW LH EMER EXITS HAS EVIDENCE OF CORROSION BETWEEN APPROX FS 702 AND FS 754.   (C-CHECK) RO 2/1/2021   REPAIRED LOWER INNER STRAP BELOW LH EMER EXITS BETWEEN FS702 AND FS754 REF REO 690-53-41-249 REV.-- DATED 2020-12-17 ALL STEPS COMPLETED. SEE CONTINUE CARD FOR DETAILS.
